Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weighted norm inequalities for strongly singular convolution operators


Author: Sagun Chanillo
Journal: Trans. Amer. Math. Soc. 281 (1984), 77-107
MSC: Primary 42B25
MathSciNet review: 719660
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive sharp function estimates for convolution operators whose kernels are more singular than Calderon-Zygmund kernels. This leads to weighted norm inequalities. Weighted weak $ (1,1)$ results are also proved. All the results obtained are in the context of $ {A_p}$ weights.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0719660-6
Article copyright: © Copyright 1984 American Mathematical Society